# SDR DLM90080224

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 34,625 hours, 18,337 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Iced
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO LOWER THE LANDING GEAR FOR LANDING "LANDING GEAR HANDLE JAMMED UP."  INSPECTED GEAR WELL AREA, FOUND ICE ON CABLES FOR LANDING GEAR CONTROL VALVE.  FOUND RT AUTODRAIN VALVE AND TUBE PLUGGED.  ALSO FOUND ALL FOUR EMERGENCY EXITS OVERWING DOOR SEALS ON POOR CONDITION AND CABIN FLOOR AREA WAS WET.  REPLACED EMERGENCY DOOR SEAL REF ITEMS 004, 005, 006, 007, 008, 009, 016.  PERFORMED GEAR SWING AFTER JACKING A/C.  NO FURTHER TROUBLES FOUND.
